# SDR R61A2019111651265

- Difficulty date: November 15, 2019
- Submitted: November 17, 2019
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 29,422 hours, 22,770 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 9171A002101
- Part serial: NSN
- Condition: Faulty
- Location: Downlock Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** LEFT MLG DOWNLOCK SENSOR 1 HARNESS FOUND FAULTY DURING EMERGENCY EXTENSION OPS TEST. REPLACED SENSOR 1 HARNESS IAW AMM 32-00-01-400-801-A.***AIRCRAFT REMAINS IN HEAVY CHECK***
